# SDR V0XD2018080200001

- Difficulty date: August 2, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 36,474 hours, 27,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC67033166951
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR WEB IN FORWARD EQUIPMENT COMPARTMENT IS CRACKED. REPAIRED RT FLOOR WEB IN FORWARD EQUIPMENT COMPARTMENT IAW REO 670-53-11-509 REV D DATED 2016-06-29 AND NDTM PART 1 51-20-006.
